# SDR ABXA2023021524

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 70,208 hours, 45,940 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START RT ENGINE SHOWED N1 EXCEEDANCE 124.3 OUR START WAS NORMAL WITH NO EXCEEDANCE NOTED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED OPS CHECK ON N1 INDICATION IAW B767 AMM 77-12-01. NO FAULTS NOTED. INDICATION CLEARED. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
